# SDR SWAA2023062753410

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD WEB CORRODED AT FASTENER HOLES RBL 27 @ STA. 795-847<[01] REMOVED CORROSION AFT CARGO DOOR CUTOUT THRESHOLD WEB AT FASTENER HOLES RBL 27 @ STA. 795-847. MAX MATERIAL LOSS IS 0.010? MAX ALLOWED IS 0.005?. MATERIAL REMAINING IS 0.040?. FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1;[02] REMOVED AFT CARGO THRESHOLD WEB PER SRM 51-40-02;[03] LOCATED; DRILLED AND COUNTERSINK NEW AFT CARGO THRESHOLD WEB. ALL WORK PER SRM 51-40-05 AND 51-40-08.;[04] OK TO INSTALL.;[05] INSTALLED NEW THRESHOLD WEB PER SRM 51-40-02;[06] INSPECTION C/W.;[07] UPDATED MEASUREMENT LINE 14 WITH -25 FOR FULL PART NUMBER
